# SDR DALA2015030902018

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1410-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR CORROSION AT LT SIDE PANEL FASTENERS HOLES STA 1410-1500.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R SIDE PANEL IAW DWG AND SRM. 1852628.
